# SDR CALA2020033000742

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 38,433 hours, 21,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746037700200
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMPER REPORTED DENT ON LT WING #3 SLAT L/E. DENT LOCATED APPROX 47" FROM IB EDGE OF #3 SLAT TOP SKIN NOSE AREA. MEASURES APPROX 2.5"CHORDWISE AND 5" SPANWISE WITH A DEPTH OF 0.135". PERFORMED TEMP FILL REPAIR REF SRM 57-40-00-300-023 PARA E. PLACED ON DIP TO REPLACE W PERM STRUCTURAL RPR WITHIN 5000FC OR 10000FH OR 24 MOS. WHICHEVER OCCURS FIRST OK TO CARRY TEMPERARY REPAIR FOR 5000FC OR 10000 FLT HRS OR 24 MONTHS WHICHEVER OCCURS FIRST AND REPLACED BY PERMANANT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED:  QC REVIEWED TOMC APPROVED:  QC REVIEWED RECORDS UPDATE T/A: 5,000 F/C OR 10,000 F/H OR 24 MTHS; WHICHEVER FIRST...DH ADDING "D" METER FOR DAILY CHECK TO VERIFY CONDITION AND SECURITY OF INTERIM TAPE REPAIR (TEMP FILL PROCEDURE). COMPLIED WITH INSP OF SPEED TAPE , NO DEFECTS NOTED TEMP REPAIR IN PLACE, OK FOR SERVICE. COMPLIED WITH INSP OF SPEED TAPE , NO DEFECTS NOTED MSY TEMP REPAIR IN PLACE, OK FOR SERVICE. VERIFIED LH #3 LE SLAT TEMP REPAIR STILL SERVICABLE TAPED SECURED TAPE STILL INTACT NO ISSUES FOUND ACCOMPLISHED PERMANENT CAT "A" REPAIR IAW A319 SRM 57-40-00-300- 090 FIG. 1 SHEET 6. NO SRI/IIR REQUIRED. ACCOMPLISHED V077956 AN D INSP N078570. TOMCQC REV PERFORMED
